# SDR COMA9760177

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 20 DEGREES.  COULD NOT DUPLICATE DISCREPANCY.  OPERATONAL CHECK OF FLAP SYSTEM NORMAL, NO FAULTS FOUND.
